
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Subordination Properties of Certain Operators Concerning Fractional Integral and Libera Integral Operator
Georgia Irina Oros, Gheorghe Oros, Shigeyoshi Owa
Fractal and Fractional (2022) Vol. 7, Iss. 1, pp. 42-42
Open Access | Times Cited: 6
Georgia Irina Oros, Gheorghe Oros, Shigeyoshi Owa
Fractal and Fractional (2022) Vol. 7, Iss. 1, pp. 42-42
Open Access | Times Cited: 6
Showing 6 citing articles:
Some new applications of the fractional integral and four-parameter Mittag-Leffler function
Ahmad A. Abubaker, Khaled Matarneh, Suha B. Al-Shaikh, et al.
PLoS ONE (2025) Vol. 20, Iss. 2, pp. e0317776-e0317776
Open Access
Ahmad A. Abubaker, Khaled Matarneh, Suha B. Al-Shaikh, et al.
PLoS ONE (2025) Vol. 20, Iss. 2, pp. e0317776-e0317776
Open Access
Certain geometric properties of the fractional integral of the Bessel function of the first kind
Georgia Irina Oros, Gheorghe Oros, Daniela Andrada Bardac-Vlada
AIMS Mathematics (2024) Vol. 9, Iss. 3, pp. 7095-7110
Open Access | Times Cited: 1
Georgia Irina Oros, Gheorghe Oros, Daniela Andrada Bardac-Vlada
AIMS Mathematics (2024) Vol. 9, Iss. 3, pp. 7095-7110
Open Access | Times Cited: 1
A new q-fractional integral operator and its applications to the coefficient problem involving the second Hankel determinant for q-starlike and q-convex functions
H. C. Srivastava, Khalid H. Alshammari, Maslina Darus
Journal of Nonlinear and Variational Analysis (2023) Vol. 7, Iss. 6
Open Access | Times Cited: 2
H. C. Srivastava, Khalid H. Alshammari, Maslina Darus
Journal of Nonlinear and Variational Analysis (2023) Vol. 7, Iss. 6
Open Access | Times Cited: 2
Differential Subordination and Superordination Results for p -Valent Analytic Functions Associated with ( r , k )
Adel Salim Tayyah, Waggas Galib Atshan
MethodsX (2024) Vol. 13, pp. 103079-103079
Open Access
Adel Salim Tayyah, Waggas Galib Atshan
MethodsX (2024) Vol. 13, pp. 103079-103079
Open Access
Properties of a subclass of analytic functions defined by Riemann-Liouville fractional integral applied to convolution product of multiplier transformation and Ruscheweyh derivative
Alina Alb Lupaş, Mugur Acu
Demonstratio Mathematica (2023) Vol. 56, Iss. 1
Open Access | Times Cited: 1
Alina Alb Lupaş, Mugur Acu
Demonstratio Mathematica (2023) Vol. 56, Iss. 1
Open Access | Times Cited: 1
First-Order Differential Subordinations and Their Applications
Ali Ebadian, Rasoul Aghalary, S. Shams, et al.
Axioms (2023) Vol. 12, Iss. 8, pp. 743-743
Open Access | Times Cited: 1
Ali Ebadian, Rasoul Aghalary, S. Shams, et al.
Axioms (2023) Vol. 12, Iss. 8, pp. 743-743
Open Access | Times Cited: 1